RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Garkusha, Grigory Anatolevich

Total publications: 28 (28)
in MathSciNet: 26 (26)
in zbMATH: 27 (27)
in Web of Science: 8 (8)
in Scopus: 16 (16)
Cited articles: 24
Citations in Math-Net.Ru: 34
Citations in Web of Science: 23
Citations in Scopus: 53

Number of views:
This page:765
Abstract pages:1444
Full texts:615
References:35
Garkusha, Grigory Anatolevich
Doctor of physico-mathematical sciences
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
Website: http://math.swansea.ac.uk/staff/gg
Keywords: Homotopical algebra, algebraic K-theory
UDC: 512.666, 512.58, 512.66, 512.5

Subject:

Motivic homotopy theory, algebraic K-theory, algebraic geometry, ring and module theory, category theory

   
Main publications:
  1. G. Garkusha, “Systems of diagram categories and K-theory. II”, Math. Z., 249:3 (2005), 641–682  crossref  mathscinet  zmath
  2. G. Garkusha, “Homotopy theory of associative rings”, Adv. Math., 213:2 (2007), 553–599  crossref  mathscinet  zmath
  3. G. A. Garkusha, “Klassifikatsiya konechnykh lokalizatsii kvazikogerentnykh puchkov”, Algebra i analiz, 21:3 (2009), 93–129  mathnet  mathscinet
  4. G. Garkusha, “Algebraic Kasparov K-theory. I”, Documenta Mathematica, 19 (2014), 1207–1269  mathscinet
  5. G. Garkusha, “Algebraic Kasparov K-theory, II”, Annals of K-theory, 1 (2016), 275–316  crossref

http://www.mathnet.ru/eng/person20195
List of publications on Google Scholar
List of publications on ZentralBlatt

Full list of publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |



   2020
1. G. Garkusha, I. Panin, “Homotopy invariant presheaves with framed transfers”, Cambridge Journal of Mathematics, 8:1 (2020), 1–94  crossref

   2019
2. G. Garkusha, “Reconstructing rational stable motivic homotopy theory”, Compositio Mathematica, 155:7 (2019), 1424–1443  crossref  mathscinet  zmath  isi
3. G. Garkusha, D. Jones, “Derived categories for Grothendieck categories of enriched functors”, Contemporary Mathematics, 730, American Mathematical Society, 2019, 23–45  crossref  mathscinet  zmath

   2018
4. G. Garkusha, “Comparing motives of smooth algebraic varieties”, C. R. Math. Acad. Sci. Paris, 356:11 (2018), 1100–1105  crossref  mathscinet  zmath  isi (cited: 1)  scopus

   2016
5. H. Al Hwaeer, G. Garkusha, “Grothendieck categories of enriched functors”, Journal of Algebra, 450 (2016), 204–241  crossref  mathscinet  zmath  isi (cited: 2)  scopus (cited: 1)
6. G. Garkusha, “Algebraic Kasparov K-theory, II”, Annals of K-theory, 1:3 (2016), 275–316  crossref  mathscinet  zmath  isi (cited: 1)

   2015
7. G. Garkusha, I. Panin, “On the motivic spectral sequence”, Journal of the Institute of Mathematics of Jussieu, 2015, 1–34 (Published online)  crossref  isi (cited: 4)  scopus (cited: 1)

   2014
8. G. Garkusha, I. Panin, “The triangulated category of K-motives DK_(k)”, Journal of K-theory, 14:1 (2014), 103–137  crossref  mathscinet  zmath  isi (cited: 6)  scopus (cited: 3)
9. G. Garkusha, “Algebraic Kasparov K-theory. I”, Documenta Mathematica, 19 (2014), 1207–1269  mathscinet  zmath  isi (cited: 4)  elib

   2013
10. G. Garkusha, “Universal bivariant algebraic K-theories”, Journal of Homotopy and Related Structures, 8:1 (2013), 67–116  crossref  mathscinet  zmath  scopus (cited: 4)

   2012
11. G. Garkusha, I. Panin, “K-motives of algebraic varieties”, Homology, Homotopy and Applications, 14:2 (2012), 211–264  crossref  mathscinet  zmath  scopus (cited: 6)

   2010
12. G. Garkusha, “R-supports in tensor triangulated categories”, Journal of Algebra and its Applications, 9:6 (2010), 1001–1014  crossref  mathscinet  zmath  scopus
13. G. A. Garkusha, “Classifying finite localizations of quasi-coherent sheaves”, St. Petersburg Math. J., 21:3 (2010), 433–458  mathnet  crossref  mathscinet  zmath  zmath  isi (cited: 5)  elib  scopus (cited: 4)

   2008
14. G. Garkusha, M. Prest, “Torsion classes of finite type and spectra”, K-theory and Noncommutative Geometry ., Proceedings of the ICM2006 Satellite Conference held in Valladolid, European Math. Soc. Publ. House, 2008, 393–412  crossref  mathscinet  zmath
15. G. Garkusha, M. Prest, “Reconstructing projective schemes from Serre subcategories”, Journal of Algebra, 319:3 (2008), 1132–1153  crossref  mathscinet  zmath  scopus (cited: 2)
16. G. Garkusha, M. Prest, “Classifying Serre subcategories of finitely presented modules”, Proc. Amer. Math. Soc., 136:3 (2008), 761–770  crossref  mathscinet  zmath  scopus (cited: 7)

   2007
17. G. Garkusha, “Homotopy theory of associative rings”, Advances in Mathematics, 213:2 (2007), 553–599  crossref  mathscinet  zmath  scopus (cited: 4)
18. G. Garkusha, “Systems of diagram categories and $K$-theory. I”, St. Petersburg Math. J., 18:6 (2007), 957–996  mathnet  crossref  mathscinet  zmath  elib  scopus (cited: 1)

   2005
19. G. Garkusha, M. Prest, “Triangulated categories and the Ziegler spectrum”, Algebras and Representation Theory, 8:4 (2005), 499–523  crossref  mathscinet  zmath  scopus (cited: 6)
20. G. Garkusha, “Systems of diagram categories and K-theory. II”, Mathematische Zeitschrift, 249:3 (2005), 641–682  crossref  mathscinet  zmath  scopus (cited: 6)

   2004
21. G. Garkusha, “Relative Homological Algebra for the Proper Class ωf”, Communications in Algebra, 32:4 (2004), 4043–4072  crossref  mathscinet  zmath  scopus (cited: 3)
22. G. Garkusha, M. Prest, “Injective objects in triangulated categories”, Journal of Algebra and its Applications, 3:4 (2004), 367–389  crossref  mathscinet  zmath

   2002
23. G. Garkusha, “On the homotopy cofibre spectrum of K(R)→G(R)”, Journal of Algebra and its Applications, 1:3 (2002), 327–334  crossref  mathscinet  zmath
24. G. A. Garkusha, “Grothendieck categories”, St. Petersburg Math. J., 13:2 (2002), 149–200  mathnet  mathscinet  zmath

   2001
25. G. A. Garkusha, A. I. Generalov, “Grothendieck categories as quotient categories of $(R\mathrm{-mod},\mathrm{Ab})$”, Fundam. Prikl. Mat., 7:4 (2001), 983–992  mathnet  mathscinet  zmath

   2004
26. G. A. Garkusha, “A note on almost regular group rings”, J. Math. Sci. (N. Y.), 120:4 (2004), 1561–1562  mathnet  crossref  mathscinet  zmath

   2000
27. G. A. Garkusha, A. I. Generalov, “Duality for categories of finitely presented modules”, St. Petersburg Math. J., 11:6 (2000), 1051–1061  mathnet  mathscinet  zmath

   2002
28. G. A. Garkusha, “$FP$-injective and weakly quasi-Frobenius rings”, J. Math. Sci. (New York), 112:3 (2002), 4303–4312  mathnet  crossref  mathscinet  zmath  scopus (cited: 5)

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020